MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-335-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
The physician reported that the patient was picking at the rns system incision site and a portion of an unconnected rns system lead was exposed.There was some evidence of erosion at the incision site; however it is unclear if this was due to the excoriation of the incision site.Once exposed, the patient cut the lead near the dog-bone plate (a non-neuropace product used to secure the lead to the skull), removed the exposed portion of the lead, and discarded the product.The residual portion of the cut lead remains implanted.As the lead was not connected to the rns system, the patient's responsive stimulation treatment was not affected by the event.Treatment included wound cleaning and antibiotics.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key11405447
Report Number3004426659-2021-00007
Device Sequence Number14585875
Product Code PFN
UDI-Device Identifier00855547005052
UDI-Public010085554700505217210628
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCL-335-10-K
Device Catalogue Number1007610
Device Lot Number26294-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR